# SDR FDEA201510053084

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 304 hours, 21,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113N200348H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE IS DELAMINATION AT WS 258.  REPAIRED RT WING, INBD FLAP UPPER SURFACE WS 258 BY HOT BONDING REPAIR PLYS IAW SRM 57-53-01-2R REPAIR 1 FIG 201 & SRM 51-70-07 PARA 4 G & EA F-5750-TO320630.
